# SDR RAIA2019083090018

- Difficulty date: August 19, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ANGLE REINFORCEMENT IS CORRODED RH SIDE.    REMOVED AND REPLACED RH FWD GALLEY FLOOR SILL.
